FIXED POINT THEOREMS FOR CONTRACTIONS AND GENERALIZED CONTRACTIONS IN COMPACT S-METRIC SPACES

Purchase PDF

Published: 2017-10-12

Page: 1-9


MOHAMMAD MAHDI REZAEE

Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran.

SHABAN SEDGHI *

Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran.

ABDELKRIM ALIOUCHE

Department of Mathematics and Informatics, Larbi Ben M'Hidi University, Oum El Bouaghi, 04000, Algeria.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we prove some fixed point theorems for contractions and generalized contractions in compact S-metric spaces. This work generalizes theorem 1.1 of Edelstein [1] and theorem 1.2 of Suzuki [2].

Keywords: Compact S-metric spaces, fixed Point, contraction, generalized contraction


How to Cite

REZAEE, M. M., SEDGHI, S., & ALIOUCHE, A. (2017). FIXED POINT THEOREMS FOR CONTRACTIONS AND GENERALIZED CONTRACTIONS IN COMPACT S-METRIC SPACES. Asian Journal of Mathematics and Computer Research, 21(1), 1–9. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1087

Downloads

Download data is not yet available.